# SDR 2006UALA02295

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 43,684 hours, 16,036 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 2R ESCAPE SLIDE RAFT RELEASE STRAP NOT ROUTED THROUGH GIRT BAR.  RELEASE STRAP AND SURVIVAL KIT LANYARD NOT VELCROED TO EACH OTHER, MOORING LINE LOOSE IN GIRT AND NOT ATTACHED TO GIRT BAR, ELECTRICAL HARNESS LOOSE (NOT SECURED UNDER VELCRO) AND HARNESS CONNECTOR HAS LOOSE PINS AND IS EASILY DISCONNECTED.  REROUTED STRAP THROUGH GIRT BAR AND ATTACHED RELEASE STRAP AND SURVIVAL KIT LANYARD TOGETHER USING VELCRO.  SECURED MOORING LINE.  CLEANED AND SECURED HARNESS CONNECTOR.
